# SDR CALA2014061600751

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 50,726 hours, 17,872 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 5479W2306
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT ROW 22 ABC EMER PATHWAY LIGHT INOPERATIVE ON INBD CHECK.  TROUBLESHOOTING FOUND CONNECTOR DISCONNECTED AT LIGHT ASSEMBLY.  IAW PERFORMED CHECK OF EMER LIGHTS WITH CONNECTOR SECURED IAW MM 33-51-11-960-801.  LIGHT CHECKED GOOD.
